# SDR DXTA200802829

- Difficulty date: February 2, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600490
- Aircraft time: 8,178 hours, 6,695 cycles
- Engine: Pwa JT15D5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: D50000Y0
- Condition: Broken
- Location: Electrical
- Part time: 8,178 hours, 6,695 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE ALT 32000 WITH 28 MIN INTO THE FLIGHT, ACFT FAIL LIGHT CAME ON WITH MASTER WARNING. ACFT FAIL LIGHT STAYED ON UNTIL WE RESET MASTER WARNING AFTER 5 MIN. DURING THIS TIME VOLTS SHOWED 28 AND GENS SHOW 50 AMPS EACH AND WERE STEADY. INVERTERS SHOWED GOOD. M2B- FOUND CONNECTOR PN 383 OF NOSE AVIONICS J-BOX WITH BROKEN THUMBSCREEN CAUSING LOOSE CONNECTION  REPLACED THUMBSCREEN WITH NEW, OPS CHECK NORMAL IAW MM 20-21-03 AND 560 WDM 24-20-01
